Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On two congruences for primality

M. V. Subba Rao

Vol. 52 (1974), No. 1, 261–268
Abstract

In this paper we consider the congruences

nσ (n) ≡ 2( mod φ(n)),φ (n )t(n)+ 2 ≡ 0( mod n).

Mathematical Subject Classification
Primary: 10A10
Secondary: 10A25
Milestones
Received: 20 May 1971
Published: 1 May 1974
Authors
M. V. Subba Rao